MathSciNet Relay Station
MathSciNet bibliographic data
MR2085899 (2005f:11126) 11G20 (11T71 14G05 14H40 14H45 68W30)
Basiri, Abdolali; Enge, Andreas; Faugère, Jean-Charles; Gürel, Nicolas The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005), no. 249, 389–410 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement